On rational Morley triangles

Andrew Bremner; Joseph R. Goggins; Michael J.T. Guy; Richard K. Guy

Acta Arithmetica (2000)

  • Volume: 93, Issue: 2, page 177-187
  • ISSN: 0065-1036

How to cite


Andrew Bremner, et al. "On rational Morley triangles." Acta Arithmetica 93.2 (2000): 177-187. <http://eudml.org/doc/207408>.

author = {Andrew Bremner, Joseph R. Goggins, Michael J.T. Guy, Richard K. Guy},
journal = {Acta Arithmetica},
keywords = {angle trisector; extraversion; Pythagorean triangle; Morley theorem; rational Morley triangle},
language = {eng},
number = {2},
pages = {177-187},
title = {On rational Morley triangles},
url = {http://eudml.org/doc/207408},
volume = {93},
year = {2000},

AU - Andrew Bremner
AU - Joseph R. Goggins
AU - Michael J.T. Guy
AU - Richard K. Guy
TI - On rational Morley triangles
JO - Acta Arithmetica
PY - 2000
VL - 93
IS - 2
SP - 177
EP - 187
LA - eng
KW - angle trisector; extraversion; Pythagorean triangle; Morley theorem; rational Morley triangle
UR - http://eudml.org/doc/207408
ER -


  1. [1] H. S. M. Coxeter and S. L. Greitzer, Geometry Revisited, New Math. Library 19, Singer, 1967. Zbl0166.16402

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.